# SDR CA090805001

- Difficulty date: August 4, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Pilats PC1247
- Engine: Pwa PT6A67
- Propeller: Hartzl HCE4A3D
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Part number: NAS660311
- Condition: Migrated
- Location: Pax Door
- Part time: 83 hours
- Component: Door, Pilats
- Component part number: 5520512007
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOLLOWING A FLIGHT, CREW ATTEMPTED TO OPEN THE PASSENGER DOOR AND COULD NOT. CREW NOTED UPPER FWD SHOOT PIN INDICATOR REMAINED "GREEN" WITH THE HANDLE OPEN. DOOR PANEL WAS REMOVED FOR INSP AND MX NOTED THE RETAINING BOLT FOR THE UPPER FWD SHOOT PIN HAD MIGRATED OUT OF POSITION. THE NUT FOR THE RETAINING BOLT WAS LOCATED IN THE DOOR. THE BOLT AND NUT WAS REINSTALLED INTO THE SHOOT PIN LINKAGE AND THE NUT WAS TORQUED IN SAFETY AND THE ACFT WAS RETURNED TO SERVICE. NO MX HAS BEEN PERFORMED IN THIS AREA SINCE MFG OF THE ACFT AND IS SUSPECTED THE NUT WAS NOT IN SAFETY DURING INITIAL INSTALLATION.
